The responses of magnetically subcritical cores to shocks

Vaidya, B, Hartquist, TW and Falle, SAEG (2013) The responses of magnetically subcritical cores to shocks. Monthly Notices of the Royal Astronomical Society, 433 (2). 1258 - 1261. ISSN 0035-8711

Abstract

Metadata

Authors/Creators:
  • Vaidya, B
  • Hartquist, TW
  • Falle, SAEG
Copyright, Publisher and Additional Information: This article has been accepted for publication in Monthly Notices of the Royal Astronomical Society ©: 2013, The Authors. Published by Oxford University Press on behalf of the Royal Astronomical Society. All rights reserved.
Keywords: MHD; Shock waves; Stars: formation
Dates:
  • Published: July 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Jan 2015 17:40
Last Modified: 16 Jan 2018 12:19
Published Version: http://dx.doi.org/10.1093/mnras/stt800
Status: Published
Publisher: Oxford University Press
Identification Number: https://doi.org/10.1093/mnras/stt800

Share / Export

Statistics